# SDR FDEA200906102002

- Difficulty date: June 10, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57146405201
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING AND IMPACT MARKS ON RT WING L/E D-NOSE SKIN OTBD OF JACK RIB 1. REPAIR PERFORMED BY BLEND OUT TO SMOOTH CONTOUR AND NDT FOR CRACK FREE CONDITION IAW. RAS/BAE/1009632/2009 ISS A, APPROVED BY EA 6-5740-131214.
